Alert archive / Kansas / Wind Advisories in 2007

Wind Advisory 3, NWS Topeka, KS

February 16, 200723 counties in Kansas

NWS Topeka, KS issued this wind advisory at Feb 16, 2007, 2:55 PM CST for 23 counties in Kansas. It took effect at Feb 16, 2007, 6:00 PM CST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Feb 16, 2007, 2:55 PM CST (20:55 UTC)
In effect from
Feb 16, 2007, 6:00 PM CST
Expired
Feb 17, 2007, 5:40 AM CST
In force
12 hr
Issued by
NWS Topeka, KS
All 23 counties

Anderson County, KS, Brown County, KS, Clay County, KS, Cloud County, KS, Coffey County, KS, Dickinson County, KS, Douglas County, KS, Franklin County, KS, Geary County, KS, Jackson County, KS, Jefferson County, KS, Lyon County, KS, Marshall County, KS, Morris County, KS, Nemaha County, KS, Osage County, KS, Ottawa County, KS, Pottawatomie County, KS, Republic County, KS, Riley County, KS, Shawnee County, KS, Wabaunsee County, KS, Washington County, KS

The radar

The Topeka radar (KTWX), 16 km from the middle of the area, began a volume at 20:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 8.9 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2007-02-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2007-02-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 166 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1226 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
166 m²/s²
0-3 km storm-relative helicity
242 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KTOP 162055
NPWTOP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TOPEKA KS
255 PM CST FRI FEB 16 2007

.A COMPLEX SITUATION WILL UNFOLD TONIGHT AS SHORTWAVE ENERGY MOVES
SOUTHEAST ACROSS THE CENTRAL PLAINS. AS IT DOES...SURFACE LOW
PRESSURE WILL MOVE INTO NORTHERN MISSOURI CREATING A TIGHT
PRESSURE GRADIENT OVER THE ENTIRE AREA. THIS IS EXPECTED TO PUSH
SUSTAINED WINDS UP TO 30 MPH WITH HIGHER GUSTS BEHIND A COLD
FRONT. 

KSZ008-009-020-021-034-035-170500-
/O.NEW.KTOP.WI.Y.0003.070217T0000Z-070217T1200Z/
REPUBLIC-WASHINGTON-CLOUD-CLAY-OTTAWA-DICKINSON-
INCLUDING THE CITIES OF...CONCORDIA...CLAY CENTER...ABILENE
255 PM CST FRI FEB 16 2007

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST
SATURDAY. 

WINDS WILL SWITCH TO THE NORTHWEST BEHIND A COLD FRONT AND
INCREASE TO 30 MPH WITH GUSTS AS HIGH AS 45 MPH. THIS COULD CAUSE
BLOWING SNOW TO DRIFT OVERNIGHT TONIGHT. THIS WILL LIKELY CREATE
DIFFICULT DRIVING CONDITIONS.

TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER
LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. HIGH WINDS CAN TOPPLE
TREES...BLOW WEAKENED ROOFS OFF HOUSES...AND DOWN POWER LINES.

$$

KSZ010-022-023-036>039-054>056-058-059-170500-
/O.NEW.KTOP.WI.Y.0003.070217T0400Z-070217T1200Z/
MARSHALL-RILEY-POTTAWATOMIE-GEARY-MORRIS-WABAUNSEE-SHAWNEE-LYON-
OSAGE-FRANKLIN-COFFEY-ANDERSON-
INCLUDING THE CITIES OF...MARYSVILLE...MANHATTAN...
JUNCTION CITY...TOPEKA...EMPORIA...OTTAWA
255 PM CST FRI FEB 16 2007

...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 6 AM CST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 6 AM CST
SATURDAY. 

WINDS WILL SWITCH TO THE NORTHWEST BEHIND A COLD FRONT AND
INCREASE TO 30 MPH WITH GUSTS AS HIGH AS 45 MPH. THIS COULD CAUSE
BLOWING SNOW TO DRIFT OVERNIGHT TONIGHT. THIS WILL LIKELY CREATE
DIFFICULT DRIVING CONDITIONS.

TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER
LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. HIGH WINDS CAN TOPPLE
TREES...BLOW WEAKENED ROOFS OFF HOUSES...AND DOWN POWER LINES.

$$
3 follow-up statements
000 
WWUS73 KTOP 170436
NPWTOP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TOPEKA KS
1036 PM CST FRI FEB 16 2007

KSZ008>010-020>023-034>039-054>056-058-059-171100-
/O.CON.KTOP.WI.Y.0003.000000T0000Z-070217T1200Z/
REPUBLIC-WASHINGTON-MARSHALL-CLOUD-CLAY-RILEY-POTTAWATOMIE-OTTAWA-
DICKINSON-GEARY-MORRIS-WABAUNSEE-SHAWNEE-LYON-OSAGE-FRANKLIN-
COFFEY-ANDERSON-
INCLUDING THE CITIES OF...MARYSVILLE...CONCORDIA...CLAY CENTER...
MANHATTAN...ABILENE...JUNCTION CITY...TOPEKA...EMPORIA...OTTAWA
1036 PM CST FRI FEB 16 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY. 

STRONG NORTHWEST WINDS WILL SPREAD ACROSS THE AREA BY MIDNIGHT.
SUSTAINED SPEEDS OF AROUND 30 MPH WITH GUSTS AROUND 45 MPH CAN BE
EXPECTED. THE WINDS SHOULD SUBSIDE EARLY SATURDAY MORNING. 

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH...OR WIND GUSTS OF 46 TO 57 MPH ARE POSSIBLE. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS73 KTOP 170905
NPWTOP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TOPEKA KS
305 AM CST SAT FEB 17 2007

KSZ008-009-020-021-034-035-171015-
/O.CAN.KTOP.WI.Y.0003.000000T0000Z-070217T1200Z/
REPUBLIC-WASHINGTON-CLOUD-CLAY-OTTAWA-DICKINSON-
INCLUDING THE CITIES OF...CONCORDIA...CLAY CENTER...ABILENE
305 AM CST SAT FEB 17 2007

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS CANCELLED THE WIND
ADVISORY. 

STRONG NORTHWEST WINDS ARE NO LONGER EXPECTED AND HAVE DECREASED
INTO THE 20 TO 25 MPH RANGE. WINDS WILL CONTINUE TO GUST NEAR 
30 MPH THROUGH SUNRISE.

$$

KSZ011-012-024-026-040-171200-
/O.EXA.KTOP.WI.Y.0003.000000T0000Z-070217T1200Z/
NEMAHA-BROWN-JACKSON-JEFFERSON-DOUGLAS-
INCLUDING THE CITIES OF...HIAWATHA...LAWRENCE
305 AM CST SAT FEB 17 2007

...WIND ADVISORY IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING...

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING. 

STRONG NORTHWEST WINDS WITH SUSTAINED SPEEDS OF AROUND 30 MPH WITH
GUSTS AROUND 45 MPH CAN BE EXPECTED. THE WINDS SHOULD SUBSIDE
BY SUNRISE.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH...OR WIND GUSTS OF 46 TO 57 MPH ARE POSSIBLE. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

KSZ010-022-023-036>039-054>056-058-059-171200-
/O.CON.KTOP.WI.Y.0003.000000T0000Z-070217T1200Z/
MARSHALL-RILEY-POTTAWATOMIE-GEARY-MORRIS-WABAUNSEE-SHAWNEE-LYON-
OSAGE-FRANKLIN-COFFEY-ANDERSON-
INCLUDING THE CITIES OF...MARYSVILLE...MANHATTAN...
JUNCTION CITY...TOPEKA...EMPORIA...OTTAWA
305 AM CST SAT FEB 17 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS
MORNING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS
MORNING. 

NORTHWEST WINDS WITH SUSTAINED SPEEDS AROUND 30 MPH WITH GUSTS
TO AROUND 45 MPH CAN BE EXPECTED THROUGH 6 AM. THE WINDS SHOULD
SUBSIDE AROUND SUNRISE.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH...OR WIND GUSTS OF 46 TO 57 MPH ARE POSSIBLE. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS73 KTOP 171140
NPWTOP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TOPEKA KS
540 AM CST SAT FEB 17 2007


KSZ010>012-022>024-026-036>040-054>056-058-059-171245-
/O.CAN.KTOP.WI.Y.0003.000000T0000Z-070217T1200Z/
MARSHALL-NEMAHA-BROWN-RILEY-POTTAWATOMIE-JACKSON-JEFFERSON-GEARY-
MORRIS-WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-
ANDERSON-
INCLUDING THE CITIES OF...MARYSVILLE...HIAWATHA...MANHATTAN...
JUNCTION CITY...TOPEKA...LAWRENCE...EMPORIA...OTTAWA
540 AM CST SAT FEB 17 2007

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS CANCELLED THE WIND
ADVISORY. 

NORTHWEST WINDS HAVE DECREASED TO THE 20 TO 30 MPH RANGE EARLY
THIS MORNING WHICH IS BELOW ADVISORY LEVELS. WINDS WILL CONTINUE TO GUST
AROUND 35 MPH THROUGH THE MORNING HOURS. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this wind advisory went out at Feb 16, 12:02 PM CST, 2 hours 53 minutes earlier.

Area forecast discussion, Feb 16, 12:02 PM CST, 2 hours 53 minutes before
AREA FORECAST DISCUSSION...CORRECTED TO ADD ADVISORY IN WWA
NATIONAL WEATHER SERVICE TOPEKA KS
1202 PM CST FRI FEB 16 2007

.DISCUSSION...
COMPLICATED FORECAST GIVEN THE WAA ABOVE THE BOUNDARY LAYER. THIS
HAS IMPLICATIONS FOR PRECIP TYPE AND TEMPS.

HAVE UPDATED THE FORECAST MAINLY TO ADJUST WEATHER TYPE AND POPS.
REGIONAL RADARS SHOW AN AREA OF PRECIP MOVING ACROSS NORTH CENTRAL
KS. REPORTS FROM THESE AREAS HAVE BEEN MAINLY FREEZING RAIN MIXED
WITH SLEET AS THE PRECIP MOVES THROUGH. ADDITIONALLY THERE HAVE BEEN
SEVERAL REPORTS OF BLOWING SNOW ACROSS NORTH CENTRAL KS AS SOUTHERLY
WINDS GUSTS TO NEAR 40 MPH. WITH THIS IN MIND...DECIDED TO ISSUE A
WINTER WEATHER ADVISORY. BECAUSE IT IS SUCH A NARROW BAND OF
PRECIP...THE CONDITIONS ARE NOT EXPECTED TO LAST FOR VERY LONG...BUT
THEY WILL CAUSE DIFFICULTIES FOR TRAVELERS. WILL BE WATCHING THING
EVOLVE TO SEE IF TEMPS REMAIN BELOW FREEZING ACROSS NORTHEAST AND
EAST CENTRAL KS AS THE PRECIP CONTINUES TO MOVE EAST...AND MAY NEED
TO EXPAND THE ADVISORY LATER THIS AFTERNOON.

DIRECTLY BEHIND THE PRECIP...WARM AIR IS MIXING TO THE GROUND AND
TEMPS ARE WARMING INTO THE MID AND UPPER 30S. THEREFORE LEFT HIGHS
FOR THIS AFTERNOON PRETTY MUCH UNCHANGED. HOWEVER THE RUC HAS SHOWN
LESS MIXING ACROSS FAR EASTERN SECTIONS OF THE FORECAST AREA...AND
THINK THAT THE STRONGER MIXING BEHIND THE PRECIP SHIELD WILL BE LATE
IN THE DAY.  THEREFORE ADJUSTED HIGHS FOR FAR EASTERN SECTIONS DOWN
A FEW DEGREES KEEPING THEM IN THE LOWER 30S.

&&

WOLTERS

.PREV DISCUSSION /351 AM CST/...
MAIN CONCERNS FOR THIS FORECAST ARE TEMPERATURES AND PRECIPITATION
CHANCES FOR THIS AFTERNOON AND TONIGHT.

LATEST WATER VAPOR LOOP SHOWED SHORTWAVE TROUGH OVER MONTANA THIS
MORNING WITH ANOTHER WAVE UPSTREAM ACROSS BRITISH COLUMBIA.
TEMPERATURES ACROSS WESTERN KANSAS HAVE BEEN SLOWLY RISING WITH
WARMER AIR ALSO BEGINNING TO MOVE INTO NORTH CENTRAL KANSAS.

FOR TODAY TEMPERATURES WILL WARM INTO THE MID TO UPPER 30S.
INCREASING CLOUDS FROM THE MONTANA CLIPPER WILL KEEP TEMPERATURES
FROM RISING MUCH ABOVE THE MID 30S. MOISTURE WILL BE LACKING ACROSS
MOST OF THE FORECAST AREA AHEAD OF THE APPROACHING WAVE THIS
AFTERNOON ESPECIALLY IN THE SOUTHERN CWA AND HAVE CONTINUED A CHANCE
OF SOME SPRINKLES OR FLURRIES THERE. FURTHER NORTH AND NORTHEAST
WHERE FORCING WILL BE THE GREATEST HAVE LEFT A CHANCE OF RAIN AND
SNOW THIS AFTERNOON...PER FORECAST SOUNDINGS. THE CLIPPER MOVES
THROUGH BY EARLY EVENING AND A COLD FRONT WILL ROAR THROUGH THE CWA
AND EXPECT GUSTY WINDS BEHIND THE FRONT. TEMPERATURE PROFILES
SUGGEST THAT ANY PRECIPITATION WILL CHANGE OVER TO SNOW SO HAVE
REMOVED MENTION OF RAIN FOR THE EVENING AND JUST WENT WITH LOW
CHANCE FOR LIGHT SNOW. LITTLE ACCUMULATION IS EXPECTED WITH MOST
LIKELY AREA TO RECEIVE A FEW TENTHS BEING THE NORTHEAST CORNER NEAR
THE NEBRASKA AND MISSOURI BORDERS. LOWS TONIGHT WILL ONLY COOL INTO
THE LOWER 20S.

PATTERN SHIFT TO A MORE AMPLIFIED PATTERN WITH A RIDGE BUILDING OVER
THE CENTRAL PLAINS ON SUNDAY WITH A TROUGH DEVELOPING IN THE WEST.
GOOD WARM ADVECTION AND WESTERLY 850 MB WINDS WILL HELP SEND THE
TEMPS INTO THE UPPER 40S SUNDAY THEN INTO THE UPPER 40S TO LOWER 50S
ON MONDAY. TUESDAY STILL LOOKS MILD ALTHOUGH UPPER TROUGH IS
FORECAST TO MOVE INTO THE PLAINS WITH ANOTHER FRONT MOVING THROUGH
LATE INT HE DAY. MAY NEED TO ADJUST TEMPERATURES DOWNWARD SOME AND
MADE A SLIGHT ADJUSTMENT TO CURRENT FORECAST. STILL LOOKS DRY BUT
EAST CENTRAL KANSAS MAY BE ON THE NORTHERN EDGE OF ANY
PRECIPITATION. NO OTHER CHANGES TO THE FORECAST.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY IN EFFECT UNTIL 3PM THIS AFTERNOON FOR AREAS
WEST OF A COUNCIL GROVE TO MARYSVILLE LINE.

&&
Hazardous weather outlook, Feb 16, 1:51 PM CST, 1 hour 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
151 PM CST FRI FEB 16 2007

KSZ008>012-020>024-026-034>040-054>056-058-059-171200-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
151 PM CST FRI FEB 16 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A WINTERY MIX OF FREEZING RAIN...SLEET...AND SNOW WILL MOVE ACROSS
NORTH CENTRAL AND NORTHEAST KANSAS THIS AFTERNOON...AND INTO EAST
CENTRAL KANSAS LATE THIS AFTERNOON INTO THIS EVENING. GUSTY WINDS
OF 15 TO 30 MPH WITH HIGHER GUSTS WILL ALSO CREATE AREAS OF
BLOWING SNOW.

A WINTER WEATHER ADVISORY HAS BEEN POSTED FOR NORTH CENTRAL KANSAS
THIS AFTERNOON...AND ACROSS NORTHEAST AND EAST CENTRAL KANSAS LATE
THIS AFTERNOON INTO THIS EVENING. MOTORISTS SHOULD BE ALERT FOR
SLICK SPOTS ON ROADWAYS...ESPECIALLY ON BRIDGES AND OVERPASSES. BY
THE MID TO LATE AFTERNOON HOURS...TEMPERATURES ARE EXPECTED WARM
ABOVE THE FREEZING MARK OVER NORTH CENTRAL KANSAS. THE WINTRY MIX
WILL DIMINISH FROM NORTHWEST TO SOUTHEAST ACROSS THE AREA LATE
THIS AFTERNOON AND INTO THE EARLY MORNING HOURS.

STRONG WINDS ACROSS THE AREA TODAY WILL CONTINUE INTO THE
OVERNIGHT HOURS...SHIFTING FROM THE SOUTH THIS AFTERNOON TO THE
NORTHWEST THIS EVENING. THIS WILL EXACERBATE BLOWING AND DRIFTING
OF SNOW...PARTICULARLY FOR COUNTIES WITH SEVERAL INCHES OF SNOW
ALREADY ON THE GROUND. HIGH PROFILE VEHICLES SHOULD ALSO EXPECT
DIFFICULTY WITH TRAVEL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT THE TYPE OF WINTER PRECIPITATION
FALLING AND ANY ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE IN
TOPEKA.

In the hours before

Local storm report, Feb 16, 2:46 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
246 PM CST FRI FEB 16 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0228 PM     SLEET            CLAY CENTER             39.38N 97.12W
02/16/2007  M0.12 INCH       CLAY               KS   TRAINED SPOTTER

            SLEET FREEZING RAIN MIX MEASURED AT 1/8 INCH

&&

BYRNE

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 16, 11:50 AM CSTWinter Weather AdvisoryTOPClay, Cloud, Dickinson, Geary, Jackson, Jefferson and 12 more6 hr
Feb 16, 1:22 PM CSTWinter Weather AdvisoryTOPAnderson, Coffey, Douglas, Franklin6 hr
Feb 16, 2:46 PM CSTSnow and Blowing Snow AdvisoryTOPBrown, Douglas, Jackson, Jefferson, Nemaha12 hr

Nearby

Wind Advisories in Kansas, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.